Arimidex????

Discussion in 'Spirituality/Worship' started by fairydust39, Jun 15, 2008.

  1. fairydust39

    fairydust39 New Member

    I had breast cancer and now on Arimidex! It stops production of Estrogen and that causes horrible bone pain.
    I am blessed that I didn't need Chemo or Radiation treatments.But this is really taking a tole on my bones.
    We need Estrogen for strong bones and I already had Arthritis before the surgery. So now I'm really in pain.
    I am thinking of stopping the Arimidex and leaving it all in God's capable hands. He has got me through everything else and I think he will this also. It may cause the Cancer to come back but I will truct my Lord to let his will be done!!
    Please pray for me that I am doing the right thing!

    Thanks
    Love Shirley
    [This Message was Edited on 06/15/2008]
  2. poets

    poets Member

    Here's praying that you will do what's best for you. With the Lord's guidance, I'm sure everything will work out. I hope you continue to get stronger every day and that the pain will lessen.

    Gentle Hugs,
    Meg
  3. fairydust39

    fairydust39 New Member

    Yes I talked to the Dr and she won't take me off this drug.

    I asked about Tamoxifen but she wouldn't switch me to that,which doesn't hurt the bones but may cause Utrine Cancer!!!Other Aromatase inhibitors are the same thing but just different brands.

    I have been praying about it but not sure what to do yet.
    Please Pray for me that I get a answer from God about this problem!!

    Hugs Shirley
  4. 1sweetie

    1sweetie New Member

    My Mom's breast cancer has now metastasized to her bones and she is being treated with Arimidex and Zometa. She is also suffering with pain and wants to quit taking the medication also. The doctor tells her that she has no option but to continue with it as long as it is keeping her cancer stable. He does prescribe Percocet to her for her pain.

    I am also a breast cancer survivor....11 years out now. I wish I could give you some advise but I can't....just wanted to tell you that you are not alone struggling with this medication.

    Best of luck to you and I hope you find some relief.
  5. fairydust39

    fairydust39 New Member

    Thank you all for responding to my post. I have stopped the Arimidex and I hope it was the right thing to do. BUT life in a wheel chair is almost as bad as anything else. I am not wheelchair bound but if I keep taking this drug,that's where I'll be. This is no way to live and be in pain constantly.I have appt. with my Oncologist on the 28th and I'll see what she says. I already told her I quit taking it.
    Pray for me please!
    Hugs Shirley